# SDR UPS04842877

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 2772058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STA 235 RBL 8 FLOORBOARD CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED FLOORBOARD. LOCATED NEW FLOORBOARD AND SPLICE PLATES. ALODINED AND PRIMED. INSTALLED FLOORBOARDS. ALL IAW SRM 51-3-0, 51-3-1, 51-1-8, AND 51-2-0.
